journal6 ›› 2012, Vol. 33 ›› Issue (1): 12-17.DOI: 10.3969/j.issn.1007-2985.2012.01.004

• Mathematics • Previous Articles     Next Articles

Existence Theorems of Solutions for the System of Generalized Vector Cone-Properly Quasi-Convex Quasi-Equilibrium Problems


  1. (College of Mathematics and Information Science Nanchang Hangkong University,Nanchang 330063,Jiangxi China)
  • Online:2012-01-25 Published:2012-04-26
  • About author:CHEN Jian-chen(1969-),male,lecturer of College of Mathematics and Information Science,Nanchang Hangkong University,doctor,master instructor;research area is nonlinear analysis.
  • Supported by:

    Supported by the National Natural Science Foundation of China (11061023);Natural Science Foundation of Jiangxi Province (2010GZS0176);Doctor Startup Project (EA200907383)

Abstract: The system of generalized vector cone-properly quasi-convex quasi-equilibrium problems is considered.As its applications.The existence results are derived for weakly Pareto-Nash equilibrium points for multiobjective generalized game problems and multiobjective game problems in real locally convex Hausdorff topological spaces.

Key words: system of generalized vector cone-properly quasi-convex quasi-equilibrium problems, weakly Pareto-Nash equilibrium point

WeChat e-book chaoxing Mobile QQ